# SDR MALA000545

- Difficulty date: August 30, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Isolation Valve
- Part number: HTE95313
- Part serial: FRTR010AW
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YELLOW HI TEMP LIGHT ILLUMINATED IN FLIGHT.  RETURNED TO MEMPHIS.  MAINTENANCE REPLACED YELLOW ISOLATION VALVE IAW AVRO AMM 29-10-14 (201) (P/N HTE9531-3).  OPS CHECK GOOD.  HI TEMP LIGHT REMAINED EXTINGUISHED USING BOTH ENGINE AND A/C PUMPS.
